Lonsurf - side effects
My father is fighting stage four advanced bowel cancer which has spread to his liver and lungs. He is currently on Longsurf after the first two chemotherapy drugs didn’t work. He is in pain more and more but isn’t sure if it’s the tumour or the Lonsurf. He is currently getting pains in his stomach and what feels like diahora but has a stoma so it’s making him more worried. He only wants to take parcentmal as a nurse said weeks ago to not take anything else. I’m trying to say there will be a stonger pain killers for him to help control the pain but dad is resistant in talking to the palliative care team as I think sees it as the end. I called them for advice but as he refused to see them they can’t advise anything.
I’m not sure what I’m asking, I’m just not sure what I can do to help. It sounds like the side effects to Lonsurf are these symptoms but I don’t know.
Any advice would be great.